# SDR 2006UALA02238

- Difficulty date: November 22, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 36,001 hours, 9,910 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR C-CHECK MAINTENANCE AND IT WAS FOUND TO HAVE THE RT OVERWING SLIDE PARTIALLY DEPLOYED.  SLIDE STILL IN COMPARTMENT.  SLIDE REPLACED.
